VOL. 49 · NO. 5 | 2019
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 49 (5), (2019)
No abstract available
Articles
Ivan Blank, Jeremy LeCrone
Rocky Mountain J. Math. 49 (5), 1407-1418, (2019) DOI: 10.1216/RMJ-2019-49-5-1407
KEYWORDS: Green's function, obstacle problem, perturbed data, contact sets, linear bounds, Poisson kernel, Lipschitz domain, 35R35, 35J15, 35B20, 35J08, 35J25, 31B10
Ajai Choudhry
Rocky Mountain J. Math. 49 (5), 1419-1447, (2019) DOI: 10.1216/RMJ-2019-49-5-1419
KEYWORDS: elliptic curves of high rank, symmetric diophantine systems, 11G05, 11D25, 11D41
Thierry Coquand, Henri Lombardi, Stefan Neuwirth
Rocky Mountain J. Math. 49 (5), 1449-1489, (2019) DOI: 10.1216/RMJ-2019-49-5-1449
KEYWORDS: ordered monoid, system of ideals, equivariant system of ideals, morphism from an ordered monoid to a meet-semilattice-ordered monoid, ordered group, unbounded entailment relation, regular entailment relation, regular system of ideals, morphism from an ordered group to a lattice-ordered group, Lorenzen-Clifford-Dieudonné theorem, Fundamentalsatz for integral domains, Grothendieck $\ell$-group, cancellativity, 06F20, 06F05, 13A15, 13B22
Sabine El Khoury
Rocky Mountain J. Math. 49 (5), 1491-1546, (2019) DOI: 10.1216/RMJ-2019-49-5-1491
KEYWORDS: projective dimension, Almost complete intersections, primary ideals, 13D02, 13D05
V. Flammang
Rocky Mountain J. Math. 49 (5), 1547-1562, (2019) DOI: 10.1216/RMJ-2019-49-5-1547
KEYWORDS: integer transfinite diameter, auxiliary functions, recursive algorithm, 11K50, 11J81
James Fletcher
Rocky Mountain J. Math. 49 (5), 1563-1594, (2019) DOI: 10.1216/RMJ-2019-49-5-1563
KEYWORDS: Nica–Toeplitz algebra, product system, Hilbert bimodule, 46L05, 46L08, 46L55
Rim Jday, Zennir Khaled, Svetlin G. Georgiev
Rocky Mountain J. Math. 49 (5), 1595-1615, (2019) DOI: 10.1216/RMJ-2019-49-5-1595
KEYWORDS: Navier-Stokes equations, global existence, 35Q30, 76D05, 46E35, 35B65, 35K55
Kun Li
Rocky Mountain J. Math. 49 (5), 1617-1631, (2019) DOI: 10.1216/RMJ-2019-49-5-1617
KEYWORDS: higher-dimensional lattice, stage structure, traveling wave solution, Schauder's fixed point theorem, upper and lower solutions, 37L60, 34K10, 39A10
Monimala Nej, A. Satyanarayana Reddy
Rocky Mountain J. Math. 49 (5), 1633-1645, (2019) DOI: 10.1216/RMJ-2019-49-5-1633
KEYWORDS: primitive matrix, companion matrix, exponent, 05C50, 05C38, 15B99
Veli B. Shakhmurov
Rocky Mountain J. Math. 49 (5), 1647-1666, (2019) DOI: 10.1216/RMJ-2019-49-5-1647
KEYWORDS: separable differential operators, spectral properties of differential operators, degenerate differential equations, Abstract differential equations
R. Sharma, A. Sharma, R. Saini, G. Kapoor
Rocky Mountain J. Math. 49 (5), 1667-1677, (2019) DOI: 10.1216/RMJ-2019-49-5-1667
KEYWORDS: arithmetic mean, geometric mean, moments, Newton's identities, 60E15
Tomokuni Takahashi
Rocky Mountain J. Math. 49 (5), 1679-1708, (2019) DOI: 10.1216/RMJ-2019-49-5-1679
KEYWORDS: projective plane bundles, Néron-Severi groups, effective divisors, elliptic surfaces, vector bundles, symmetric products, 14J27, 14J30, 14H60
Yaojun Ye
Rocky Mountain J. Math. 49 (5), 1709-1724, (2019) DOI: 10.1216/RMJ-2019-49-5-1709
KEYWORDS: global existence, exponential decay estimate, Petrovsky system of Kirchhoff-type, 35L75, 35B40, 35L20
Jing Zhang, Alatancang Chen
Rocky Mountain J. Math. 49 (5), 1725-1753, (2019) DOI: 10.1216/RMJ-2019-49-5-1725
KEYWORDS: Kirchhoff type problems, Critical nonlinearity, variational method, critical point, 58E05, 58E50
Back to Top